# SDR DALA2017020701029

- Difficulty date: February 6, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 72,013 hours, 16,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Condition: Not Reported
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED EMERGENCY LIGHT POWER PACKS AT STA 284LT 1356RT, 2R ATT SEAT AND STA M738,1340LT, M739 1362LT. SYSTEM OPERATION IS NORMAL.
